Free Access
Volume 26, Number 5, 1992
Page(s) 575 - 593
Published online 31 January 2017
  1. C. K. CHUI, Bivariate quadratic splines on criss cross triangulations, Proc. First Army Conf. dans Appl. Math. Comp. 1 (1984), 877-882. [Google Scholar]
  2. C. K. CHUI and R. H. WANG, On a bivariate B-spline basis, Scientia Sinica (Series A) Vol. 27, n° 11 (1984) 1129-1142. [MR: 794285] [Zbl: 0559.41010] [Google Scholar]
  3. S. DEMKO, Interpolation by quadratic splines, J. Approx Theory 23 (1978) 392-400. [MR: 509568] [Zbl: 0404.41001] [Google Scholar]
  4. G. FARIN, Triangular Bernstein-Bézier patches, Comput. Aided Geom. Design 3 (1986) 83-127. [MR: 867116] [Google Scholar]
  5. G. FARIN, Piecewise triangular C1 surface strips, Comput. Aided Geom. Design 18 (1) (1986) 45-47. [MR: 867116] [Google Scholar]
  6. G. FARIN, Curves and surfaces for computer aided geometric design, Academic Press, New York (1988). [MR: 974109] [Zbl: 0694.68004] [Google Scholar]
  7. R. FRANKE, L. L. SCHUMAKER, A bibliography of multivariate approximation, dans Topics m Multivariate Approximation, C. K. Chui, L. L. Schumaker and F. I. Utreras ed., Academic Press, New York (1987) 275-335. [MR: 924839] [Zbl: 0641.41002] [Google Scholar]
  8. G. HEINDL, Interpolation and approximation by piecewise quadratic C1 functions of two variables, I.S.N.M. 51, Birkhauser Verlag, Basel (1979) 146-161. [MR: 560670] [Zbl: 0424.41020] [Google Scholar]
  9. W. J. KAMMERER, W. REDDIEN, R. S. VARGA, Quadratic interpolatory splines, Numer. Math. 22 (1974) 241-259. [EuDML: 132268] [MR: 381235] [Zbl: 0271.65006] [Google Scholar]
  10. M. J. D. POWELL, Piecewise quadratic surface fitting for contour plotting, Software for Numerical Mathematics, D. J. Evans Ed. Academic Press, New York (1974) 253-272. [MR: 362831] [Google Scholar]
  11. M. J. D. POWELL and M. A. SABIN, Piecewise quadratic approximations on triangles, dans ACM trans. Math. Software 3 (1972) 316-325. [MR: 483304] [Zbl: 0375.41010] [Google Scholar]
  12. P. SABLONNIÈRE, Bases de Bernstein et approximants splines, Thèse de Doctorat ès-sciences, Université de Lille (juin 1982). [Google Scholar]
  13. P. SABLONNIÈRE, Interpolation by quadratic splines on triangles and squares, Computers in Industry 3 (1982) 45-52. [Google Scholar]
  14. P. SABLONNIÈRE, Bernstein-Bézier methods for the construction of bivariate spline approximant, Comput. Aided Geom. Design 2 (1985) 29-36. [MR: 828529] [Zbl: 0586.65009] [Google Scholar]
  15. F. ZEDEK, Interpolation sur un domaine carré par des splines quadratiques à 2 variables, Thèse de Doctorat 3e cycle, Université de Lille (1985). [Google Scholar]
  16. P. B. ZWART, Multivariate splines with non degenerate partitions, dans SIAM J. Num. Analy. 10 (1973) 665-673. [MR: 326239] [Zbl: 0261.65011] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you